CaltechAUTHORS
  A Caltech Library Service

A universal factorization theorem in topology

Sharpe, R. and Beattie, M. and Marsden, J. (1966) A universal factorization theorem in topology. Canadian Mathematical Bulletin, 9 (2). pp. 201-207. ISSN 0008-4395. http://resolver.caltech.edu/CaltechAUTHORS:20100713-084130942

[img] PDF - Published Version
Restricted to Repository administrators only
See Usage Policy.

193Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20100713-084130942

Abstract

No abstract


Item Type:Article
Related URLs:
URLURL TypeDescription
http://cms.math.ca/cmb/v9/p201#PublisherUNSPECIFIED
Additional Information:© 1966. Received December 7, 1965. The University of Toronto. The authors are indebted to the referee for many helpful suggestions.
Record Number:CaltechAUTHORS:20100713-084130942
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20100713-084130942
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:19013
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:04 Aug 2010 17:16
Last Modified:26 Dec 2012 12:13

Repository Staff Only: item control page